# SDR HEEA967080

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Stepwear
- Location: Spur Adapter
- Part time: 673 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE CYCLES.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND OVERHAUL LIMITS ON AFT SPLINES. REPLACED WITH SERVICEABLE PART.
